# SDR AALA202109147417

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 66,344 hours, 25,090 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Damper
- Condition: Broken
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR BROKEN AND INOPERATIVE. REPLACED MID LAVATORY DOOR DAMPER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-19.
